# SDR YENA2022122101278

- Difficulty date: December 5, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 4,638 hours, 687 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 21820
- Condition: Failed
- Location: 3074gd
- Part time: 4,765 hours, 705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#20,  LHR-JFK. (ETOPS) 'ON HYD PAGE ENG 2 EDP SHOWS IN LINE GREEN WITH HYD ENG 2 PUMP PUSH BUTTON SWITCH IN AUTO .- DEPRESSUIZTION FUNCTION (ENGINE DRIVEN PUMP SYS - DEPRESS FUNC); REF AWM 29-13-02, CHK WIRING AT FIN 3074GD SHIELDING AND WIRE. THE CONTINUITY CHECK IS GOOD. REMOVED AND REPLACED ENG 2 PUMP PRESS SWITCH FIN 3074GD AS A PRECAUTIONARY T/SHOOTING IAW 29-12-00. RAN ENG 2 AT IDLE AND OPS TEST YELLOW HYD SYS IAW 29-13-00 WITH FLT CONTROLS OPS TEST. ALL OPS CHECK IS NORMAL. CLEARED MDDR# 493753. MX-4 UPDATED AND MCC NOTIFIED.'
